# SDR SWIA201127166

- Difficulty date: August 14, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 21,573 hours, 18,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY IS OUT.  (FLT 5569)  RELAMPED EMERGENCY LIGHT.
